# SDR FDEA200903311111

- Difficulty date: March 31, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311N5046Y51
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HAS LIGHT CORROSION ON INNER SKIN FWD OF PANEL 433BL.  REPAIR AS REQUIRED.  NR 1 PYLON OTBD SKIN FROM PP STA 120.50 TO PP STA 209.50 REMOVED AND REPLACED IAW SRM 51-40-02 REV 96, AND DWG 311N5002 SHT 13, REV E.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
